# SDR AU960980

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Piston
- Part number: 111015
- Condition: Fractured
- Location: Lift Augmnt Sys
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

(AUS) NO6 LEADING EDGE KRUEGER FLAP ACTUATOR PISTON PNO 1110-15 BROKEN IN TWO IN THE RADIUS OF THE EXTENDED LOCKING KEY GROOVE
